# SDR 2000ZZZX254

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447TM
- Make and model: Airbus A320-231
- Aircraft serial: 447
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bscu
- Part number: C20216332292C
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HOT BRAKE INDICATION AFTER TAKEOFF ABOUT 15 MINUTES INTO FLIGHT, TEMPERATURE REACHED ABOUT 320 DEGREES.  RETURNED TO MIAMI FOR CHECK NR 1 BRAKE.   PER MAINTENANCE CONTROL, PLACED BRAKE TEMPERATURE INDICATOR ON DMI PER MEL 32-47-01 CAT C CONTROL NR 1340.  BRAKE TEMP OK.  (X)
